MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 FEM LUG DRILL W/HUD END; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US SP2 FEM LUG DRILL W/HUD END; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 96-6202
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill was blunt and didn¿t drill well enough into bone.Procedure completed successfully after a surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SP2 FEM LUG DRILL W/HUD END
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12233573
Report Number1818910-2021-16159
Device Sequence Number19749896
Product Code HWE
UDI-Device Identifier10603295247272
UDI-Public10603295247272
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6202
Device Catalogue Number966202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1